# SDR AU510001992

- Difficulty date: July 10, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- Propeller: Rotol R321482F8
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 74390420
- Condition: Broken
- Location: Power Lever
- Component: Power Lever, Garrettltd
- Component part number: TPE33111U611
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE POWER CONTROL CABLE BROKEN BETWEEN POWER LEVER AND CABLE JOINT.
